Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 91, NWS Tallahassee, FL

October 7, 201016 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 7, 2010, 2:39 PM CDT for 16 counties in Florida. It took effect at Oct 8, 2010, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2010, 2:39 PM CDT (19:39 UTC)
In effect from
Oct 8, 2010, 11:00 AM CDT
Expired
Oct 8, 2010, 7:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WWUS82 KTAE 071939
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT THU OCT 7 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR ALL OF SOUTHEASTERN ALABAMA...THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO ONGOING LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF CRITICALLY
LOW RELATIVE HUMIDITY...

.A DRY LOW LEVEL AIRMASS IS RESULTING IN VERY LOW RELATIVE
HUMIDITY VALUES ACROSS THE REGION THIS AFTERNOON AND EARLY
EVENING. SIMILAR CONDITIONS WILL DEVELOP FOR FRIDAY AFTERNOON
AND ONCE AGAIN RESULT IN LONG DURATIONS OF CRITICALLY LOW RELATIVE
HUMIDITY. RED FLAG WARNINGS HAVE BEEN ISSUED FOR ALL OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. ALTHOUGH RELATIVE
HUMIDITY VALUE ARE EXPECTED TO FALL WELL BELOW CRITICAL LEVELS FOR
OUR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA COUNTIES...WINDS WILL
BE VERY LIGHT AND KEEP RED FLAG CONDITIONS FROM BEING MET.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-080345-
/O.UPG.KTAE.FW.A.0077.101008T1700Z-101008T2300Z/
/O.NEW.KTAE.FW.W.0091.101008T1600Z-101008T2300Z/
/O.CON.KTAE.FW.W.0090.000000T0000Z-101007T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
339 PM EDT THU OCT 7 2010 /239 PM CDT THU OCT 7 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-072300-
/O.CON.KTAE.FW.W.0090.000000T0000Z-101007T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
239 PM CDT THU OCT 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA
3 follow-up statements
570 
WWUS82 KTAE 080049
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
849 PM EDT THU OCT 7 2010


...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF CRITICALLY
LOW RELATIVE HUMIDITY...

.CRITICALLY LOW RELATIVE HUMIDITY IS EXPECTED ONCE AGAIN FRIDAY
AFTERNOON. RED FLAG WARNINGS HAVE BEEN ISSUED FOR ALL OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. ALTHOUGH RELATIVE
HUMIDITY VALUES ARE EXPECTED TO FALL WELL BELOW CRITICAL LEVELS FOR
OUR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA COUNTIES...WINDS WILL
BE VERY LIGHT AND KEEP RED FLAG CONDITIONS FROM BEING MET.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-081000-
/O.CON.KTAE.FW.W.0091.101008T1600Z-101008T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
849 PM EDT THU OCT 7 2010 /749 PM CDT THU OCT 7 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TO
7 PM EDT /6 PM CDT/ FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
896 
WWUS82 KTAE 080824
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 AM EDT FRI OCT 8 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
UNTIL 8 PM EDT /7 PM CDT/ TODAY FOR ALL OF NORTH FLORIDA DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR INLAND 
NORTH FLORIDA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY 
VALUES BELOW 35 PERCENT...

.A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION CREATING
RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA INTO THE WEEKEND.
WITH THE RIDGE OF HIGH PRESSURE LOCATED JUST WEST OF THE
REGION...SURFACE WIND SPEEDS WILL NOT BE HIGH ENOUGH TO PRODUCE
RED FLAG CONDITIONS IN SOUTH GEORGIA OR ALABAMA.

FLZ007>019-026>029-034-090000-
/O.NEW.KTAE.FW.A.0078.101009T1700Z-101010T0000Z/
/O.EXT.KTAE.FW.W.0091.101008T1600Z-101009T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
424 AM EDT FRI OCT 8 2010 /324 AM CDT FRI OCT 8 2010/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS
ALSO BEEN ISSUED FOR SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ108-112-114-115-118-127-128-134-090000-
/O.EXT.KTAE.FW.W.0091.101008T1600Z-101009T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
424 AM EDT FRI OCT 8 2010 /324 AM CDT FRI OCT 8 2010/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

38-GODSEY
316 
WWUS82 KTAE 081827
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT FRI OCT 8 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND DUE TO ONGOING LONG DURATIONS OF CRITICALLY LOW RELATIVE
HUMIDITY...

...A RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY FOR ALL OF THE INLAND EASTERN FLORIDA
PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR ALL OF THE INLAND EASTERN FLORIDA
PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO ANTICIPATED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY...

.VERY LITTLE CHANGE IN THE OVERALL PATTERN WILL KEEP DRY AND WARM
CONDITIONS IN THE FORECAST THROUGH THE UPCOMING WEEKEND. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR AN
EXTENDED PERIOD EACH AFTERNOON AWAY FROM THE COAST. ALONG THE
COAST...A BRIEF DURATION OF CRITICALLY LOW RELATIVE HUMIDITY WILL
BE POSSIBLE EARLY EACH AFTERNOON...HOWEVER THE DEVELOPMENT OF
AFTERNOON SEA BREEZES IS EXPECTED TO BRING INCREASING MOISTURE
BACK INTO COASTAL AREAS. RELATIVE HUMIDITY WILL ALSO FALL BELOW
CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST
GEORGIA...HOWEVER HIGH PRESSURE CENTERED NEARBY WILL KEEP WINDS
BELOW CRITICAL THRESHOLDS...AND PREVENT RED FLAG CONDITIONS FROM
BEING ACHIEVED.

FLZ007>019-026>029-034-091100-
/O.UPG.KTAE.FW.A.0078.101009T1700Z-101010T0000Z/
/O.NEW.KTAE.FW.W.0092.101009T1700Z-101010T0000Z/
/O.NEW.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/
/O.CON.KTAE.FW.W.0091.000000T0000Z-101009T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
227 PM EDT FRI OCT 8 2010 /127 PM CDT FRI OCT 8 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A FIRE
WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO
ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ108-112-114-115-118-127-128-134-090000-
/O.CON.KTAE.FW.W.0091.000000T0000Z-101009T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
227 PM EDT FRI OCT 8 2010 /127 PM CDT FRI OCT 8 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 7, 9:00 AM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Oct 7, 9:00 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT THU OCT 7 2010

.DISCUSSION...AS WAS WELL ADVERTISED...IT WAS A CLEAR AND VERY
COOL NIGHT AND EARLY MORNING ACROSS THE REGION TODAY...WITH LOW
TEMPERATURES DROPPING INTO THE LOWER TO MIDDLE 40S ACROSS THE
INTERIOR AND EVEN DOWN TO THE UPPER 40S IN MANY AREAS NEAR THE
COAST. ALTHOUGH A FEW LOCATIONS (LIKE DOTHAN ALABAMA (KDHN)) HAVE
ALREADY HAD A COLDER MORNING SO FAR THIS FALL...FOR THE ENTIRE
CWA...THIS WAS THE COLDEST DAY OF THE FALL SEASON THUS FAR.
TALLAHASSEE DROPPED DOWN TO 42 DEGREES THIS MORNING WHICH WAS
ONLY 1 DEGREE SHY OF THE RECORD LOW OF 41 SET BACK IN 1985...AND
APALACHICOLA (KAAF) HIT 47 THIS MORNING WHICH BROKE A LONG STANDING
RECORD OF 48 SET WAY BACK IN 1932. FOR THE ENTIRE REGION...THE
COLDEST SPOT REPORTED THUS FAR WAS 40 DEGREES AT OUR GENEVA ALABAMA
COOP OBSERVATION POINT. OVER THE COASTAL WATERS...WINDS CONTINUE OUT
OF THE NNE AT 10 TO 15 KNOTS WITH 2 TO 3 FT SEAS.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD UNDER
CRYSTAL CLEAR SKIES. WINDS WILL BE LIGHT OUT OF THE NORTH AND
NORTHWEST TODAY AND THEN DIMINISH TO NEAR CALM OVERNIGHT.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...RED FLAG WARNING FROM NOON TO 6 PM CDT TODAY ALL ZONES.

GA...NONE.

FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
     /6 PM CDT/TODAY FOR ALL ZONES.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH EVENING
     FOR ALL ZONES.

GM...NONE.

&&

GOULD/MROCZKA
Hazardous weather outlook, Oct 7, 2:17 AM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 AM EDT THU OCT 7 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080730-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
317 AM EDT THU OCT 7 2010 /217 AM CDT THU OCT 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
AFTER A COLD START...EXPECT ANOTHER CHAMBER OF COMMERCE TYPE DAY WITH
SUNNY SKIES AND HIGHS RISING TO THE 80S. LOWS TONIGHT WILL MODERATE
FROM THE UPPER 40S INLAND BIG BEND TO THE LOW 50S WESTERN MOST
COUNTIES...AND THE MID 50S COASTLINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH MONDAY...NO HAZARDOUS
WEATHER IS EXPECTED. TEMPERATURES WILL CONTINUE TO MODERATE INTO
THE WEEKEND. NO RAIN IS FORECAST THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.